Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 376, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 20, 2011, 2:21 AM PST. It took effect at Dec 20, 2011, 9:00 PM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2011, 2:21 AM PST (10:21 UTC)
- In effect from
- Dec 20, 2011, 9:00 PM PST
- Expired
- Dec 21, 2011, 2:09 PM PST
- In force
- 17 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
486 WHUS76 KMTR 201021 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 221 AM PST TUE DEC 20 2011 PZZ570-201830- /O.NEW.KMTR.SC.Y.0376.111221T0500Z-111221T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 221 AM PST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
6 follow-up statements
171 WHUS76 KMTR 201633 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 833 AM PST TUE DEC 20 2011 PZZ570-210045- /O.CON.KMTR.SC.Y.0376.111221T0500Z-111221T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 833 AM PST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
940 WHUS76 KMTR 202212 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 212 PM PST TUE DEC 20 2011 PZZ570-210615- /O.EXT.KMTR.SC.Y.0376.111221T0500Z-111222T0500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 212 PM PST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
451 WHUS76 KMTR 210656 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1056 PM PST TUE DEC 20 2011 PZZ570-211500- /O.CON.KMTR.SC.Y.0376.000000T0000Z-111222T0500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 1056 PM PST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DEVELOP THIS EVENING. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
384 WHUS76 KMTR 211012 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 212 AM PST WED DEC 21 2011 PZZ545-211815- /O.NEW.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 212 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS AND WAVES: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-211815- /O.NEW.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 212 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS AND WAVES: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-211815- /O.EXT.KMTR.SC.Y.0376.000000T0000Z-111222T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 212 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH THIS AFTERNOON. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
368 WHUS76 KMTR 211649 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 849 AM PST WED DEC 21 2011 PZZ570-220000- /O.CON.KMTR.SC.Y.0376.000000T0000Z-111222T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 849 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH THIS AFTERNOON. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-220100- /O.CON.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 849 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-220100- /O.CON.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 849 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
674 WHUS76 KMTR 212209 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 209 PM PST WED DEC 21 2011 PZZ570-220615- /O.CAN.KMTR.SC.Y.0376.000000T0000Z-111222T0000Z/ /O.EXB.KMTR.SC.Y.0377.111222T0900Z-111222T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 209 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-220615- /O.EXT.KMTR.SC.Y.0377.111222T0900Z-111222T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 209 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 3 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 3 PM PST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-220615- /O.EXT.KMTR.SC.Y.0377.111222T0900Z-111222T1600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 209 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 2:10 AM PST, 11 minutes earlier.
Area forecast discussion, Dec 20, 2:10 AM PST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
210 AM PST TUE DEC 20 2011
.DISCUSSION...AS OF 2:10 AM PST TUESDAY...HIGH PRESSURE ALOFT
COMBINED WITH OFFSHORE FLOW AT THE SURFACE IS PROVIDING CLEAR
SKIES ACROSS THE AREA THIS MORNING. THE CURRENT IR SATELLITE FOG
PRODUCT DOES SHOW TULE FOG DEVELOPING IN THE CENTRAL VALLEY BUT
THIS FOG IS NOT EXPECTED TO MAKE IT TO THE FORECAST AREA. LOW
TEMPERATURES SHOULD FALL INTO THE LOW TO MID 30S OVERNIGHT AT
MOST INLAND LOCATIONS WITH UPPER 30S ALONG THE COAST. WIDESPREAD
FROST WILL BE A POSSIBILITY SHORTLY BEFORE SUNRISE IN MOST VALLEY
LOCATIONS.
HIGH PRESSURE WILL PERSIST OVER CALIFORNIA THROUGH THE FORECAST
PERIOD. A TROUGH OF LOW PRESSURE WILL MOVE INTO THE GREAT BASIN
WEDNESDAY. THIS WILL RESULT IN ENHANCED OFFSHORE FLOW WEDNESDAY
INTO THURSDAY. OTHERWISE DRY PLEASANT CONDITIONS ARE IN STORE FOR
THE AREA THROUGH AT LEAST SUNDAY MORNING.
&&
.AVIATION...AS OF 9:24 PM MONDAY...VFR FORECAST FOR THE PERIOD. A
FEW LOW CLOUDS WERE OBSERVED NEARBY KMRY. AT THIS TIME IT APPEARS
THE AIRMASS WILL REMAIN DRY ENOUGH TO PRECLUDE LOW CLOUD DEVELOPMENT
TO THE POINT OF CEILING DEVELOPMENT AT KMRY AND KSNS.
VICINITY OF KSFO...VFR.
KSFO BRIDGE APPROACH...VFR.
MONTEREY BAY AREA TERMINALS...LOW TO MODERATE CONFIDENCE VFR
TONIGHT. HIGH CONFIDENCE VFR TUESDAY.
&&
.CLIMATE...RAINFALL CLIMATOLOGY SO FAR THIS SEASON COMPARED TO
LAST SEASON...
JUL 01- JUL 01- JUL 01- JUL 01-
DEC 18 DEC 18 DEC 18 JUN 30
STATION 2011 PON 2010 PON NORMAL NORMAL
------------------ ----------- ----------- ------- -------
SFO INT'L APRT 2.87 50 5.76 101 5.69 20.11
OAKLAND APRT 3.06 52 6.66 113 5.91 17.42
MTN. VIEW APRT 1.73 45 3.24 85 3.83 13.35
SAN JOSE APRT 1.53 39 3.05 77 3.95 15.08
SANTA ROSA APRT 4.45 42 13.19 123 10.70 31.91
SALINAS APRT 3.31 103 3.45 107 3.21 12.91
SAN FRANCISCO DWNTN 3.35 47 7.88 111 7.08 22.28
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...NONE.
&&
PUBLIC FORECAST: LARRY
AVIATION/MARINE: CANEPA
CLIMATE: STROBINNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.